# SDR AWXA9900495

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan Motor
- Part number: 6450552
- Condition: Failed
- Location: Cooling
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORT STRONG ODOR FROM AIR CONDITIONING.  ISOLATED PROBLEM TO NORMAL EQUIPMENT COOLING EXHAUST FAN MOTOR BAD (VIBRATES EXCESSIVELY).  PLACED ON MEL.
